# SDR SWAA2022080235300

- Difficulty date: July 26, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1674 WILL NOT HOLD A CHARGE / [01] REPLACED BATTERY PACK FOR M1674 IAW AMM 33-51-06-960-805. TESTS GOOD;[02] VERIFIED STEP 1 C/W; TEST PASSED; JOB COMPLETE; AUDIT C/W
